Could stopping the birth control pill throw you into menopause?
Stopping the birth control pill could unmask the fact that your body was done ovulating, but couldn't cause menopause.
Yes. I wrote the question. it seems that i have all the signs of early menopause. Hot flashes, mood swings, low sexual desire, etc. I heard that menopause starts in your early 20's. For the most part, my periods are normal. They have been starting and stopping throughout the week, and are accompanied by spotting in between the months. I am on birth control. If its not menopause, what could the problem be? Answer 2…
There isn't anything that you can do to stop the side effects of stopping birth control pills.After stopping birth control you may most likely experience spotting or breakthrough bleeding. This is simply your body ridding the hormones out of your body. If you had irregular periods before starting the pill, you will have irregular periods again after stopping birth control.
When do you get your period after changing from Depo-Provera to the birth control pill and stopping the pill?
It can take anywhere from days to 18 months for your period to return after stopping Depo Provera. Taking the birth control pill doesn't change that timing -- the birth control pill doesn't "jump start" or "regulate" your period after stopping Depo Provera. Remember that you can get pregnant before your period restarts, so if you don't want to conceive right now, get on an effective method of birth control.
You can stop the birth control pill without consulting a doctor if you're using them to prevent pregnancy. If you don't want to get pregnant, though, you should consult a doctor about other alternatives. If you're using the birth control pill for other reasons, you should consult a doctor before stopping.